# SDR DHL2000717109

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WING TOP NR 13 SPOILER, NR 3 HINGE FROM I/B SKIN CUTOUT CRACKED.  FABRICATED EXTERNAL DOUBLER, 12.65 6.65 AND INSTALLED PER SRM 57-30-4.  FOUND TRAILING EDGE CRACKED WITH WEAR MARKS.  REPLACED PER SRM 57-30-4, 36 LONGERON, N/R 2901.
